# SDR UALA2011060102676

- Difficulty date: May 31, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 63,888 hours, 12,483 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Module
- Part number: 285W00252
- Part serial: 515
- Condition: Faulty
- Location: Posit 45
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA MSG, CSCP FAULTED SPEAKER DRIVER MODULE M23045.  REPLACED SDM M23045, INSTALLED DATABASE, MESSAGE CLEARED.  NEED DATABASE REINSTALLED AFTER SMC9 CONNECTOR REPAIR COMPLETE AT DR4R.  CSCP STILL FAULTING OEU ABOVE DOOR 4R. CSCP STILL FAULTING OEU ABOVE DOOR 4R. REINSTALLED DATA BASE, NO FAULTS FOUND.
